Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods, no pregnancy symptoms. On birth control, prescribed duphaston to start periods. Causes for delay?

hai dctr. i am 23yrs old and married for 4yrs. my last period is on 4th sep by using yasmin medicine. then the dctr give me fertab medicine and duphaston start from day 14 to day 21 with twice daily. and she tell me u got the periods on 25. but i didn t get periods. there is no symptoms for pregnancy no vomitting nothing. i have doubt that can i pregnant or not ? please reply
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

After taking progesterone tablets like duphaston for withdrawal bleeding possibly in 5 to 7 days withdrawal bleeding will occur.
So the delay in your case could be because of:
Pregnancy, though there are no symptoms we cannot exclude the pregnancy till the confirmatory test comes negative.
Both estogen and progesterone imbalance.
So you once undergo blood test for pregnancy.
If that comes negative consult your doctor to find out the possible cause, if needed again you may need to start yasmin for regularization of cycles.

Take care.

Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor